I've taken Allegra (1/2 pill) for two days. Today I started having symptoms of urinary pressure and feeling like I have to go. When I do, there is very little and a feeling of pressure.
I have been taking Allegra since January 2013. I had a urinary tract infection from May - June 2013 and it took 4 urinary analyses, 1 urine culture, and 4 rounds of antibiotics to rid of the infection. Last week I was told I no longer have the infection, yet I still have a burning sensation during and after urination. Also, I still have increased frequency to urinate and my bladder muscles continuously feel contracted. I noticed the increased frequency as soon as I began taking it in January, though I associated it with Singulair or the nervousness of beginning a new internship. Well, I went off Allegra for one week - no increased frequency -- went off Singulair and back on Allegra -- hello frequency and burning again! So, I am going off of Allegra immediately after reading this article (http://kidney.niddk.nih.gov/kudiseases/pubs/UrinaryRetention/, look under "medications"). I had no idea Allegra could be the culprit, but I will post again in a week to verify Allegra is the cause.
- Allegra Information for Consumers
- Allegra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Allegra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2009 • 1 answer
Posted 25 Aug 2010 • 1 answer
Posted 14 Apr 2013 • 1 answer
Posted 21 Dec 2014 • 1 answer
Posted 14 Mar 2016 • 0 answers